Title: A general treatment of date redundancy in a fuzzy relational data model
Authors: Chen, Gq ×
Vandenbulcke, Jacques
Kerre, Ee #
Issue Date: May-1992
Publisher: John wiley & sons inc
Series Title: Journal of the american society for information science vol:43 issue:4 pages:304-311
Abstract: In fuzzy data modeling, there is a series of design issues that should be dealt with. This article concentrates on the definition of data redundancy in a fuzzy relational data model. Compared to the existing approaches, a general treatment is provided, enabling us to directly and rigourously handle the situation in which possibility distributions can appear as attribute values combined with closeness relations in domain elements. The treatment of fuzzy data redundancy, which we propose here, is mainly based on Zadeh's extension principle. In doing so, a natural incorporation of closeness relations into the operations defined by the extension principle is worked out. Certain desirable properties are achieved in our model, in terms of intuition and model design,
ISSN: 0002-8231
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Management Informatics (LIRIS), Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science